Find thousands of books, manuscripts, visual materials and unpublished archives from our collections, many of them with free online access.

Taxonomia das leishmânias da Amazônia / J.J. Shaw.

  • Shaw, J. J. (Jeffrey Jon), 1938-
Date
1982
  • Books

About this work

Publication/Creation

[Place of publication not identified] : Editora Cientifica Nacional, 1982.

Physical description

p.129-132 ; 28 cm

Notes

Title from first page of text
From: Anais brasileiros de dermatología. Vol.57, No.3. p.129-132. 1982

Bibliographic information

Includes bibliographic references

Type/Technique

Languages

  • Portuguese


Where to find it

  • LocationStatusAccess
    Closed stores
    QX70 1982S53t2

Permanent link